MathSciNet Relay Station
MathSciNet bibliographic data
MR1668119 53C23 (52C35 57M07)
Davis, M.; Januszkiewicz, T.; Scott, R. Nonpositive curvature of blow-ups. Selecta Math. (N.S.) 4 (1998), no. 4, 491–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement